Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fibrewise rational H-spaces

Gregory Lupton and Samuel Bruce Smith

Algebraic & Geometric Topology 12 (2012) 1667–1694
Bibliography
1 M Arkowitz, G Lupton, Rational co–$H$–spaces, Comment. Math. Helv. 66 (1991) 79 MR1090166
2 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
3 H J Baues, Algebraic homotopy, Cambridge Studies in Adv. Math. 15, Cambridge Univ. Press (1989) MR985099
4 A K Bousfield, V K A M Gugenheim, On $\mathrm{PL}$ de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8, no. 179, Amer. Math. Soc. (1976) MR0425956
5 M C Crabb, I James, Fibrewise homotopy theory, Springer Monogr. in Math., Springer (1998) MR1646248
6 M C Crabb, W A Sutherland, Counting homotopy types of gauge groups, Proc. London Math. Soc. 81 (2000) 747 MR1781154
7 M H Eggar, The piecing comparison theorem, Indag. Math. 76 (1973) 320 MR0328925
8 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
9 Y Félix, G Lupton, S B Smith, The rational homotopy type of the space of self-equivalences of a fibration, Homology, Homotopy Appl. 12 (2010) 371 MR2771595
10 Y Félix, J Oprea, D Tanré, Algebraic models in geometry, Oxford Graduate Texts in Math. 17, Oxford Univ. Press (2008) MR2403898
11 Y Félix, J C Thomas, M Vigué-Poirrier, Rational string topology, J. Eur. Math. Soc. 9 (2007) 123 MR2283106
12 P Hilton, G Mislin, J Roitberg, Localization of nilpotent groups and spaces, North-Holland Math. Studies 15, Notes on Math. 55, North-Holland (1975) MR0478146
13 J R Klein, C L Schochet, S B Smith, Continuous trace $C^*$–algebras, gauge groups and rationalization, J. Topol. Anal. 1 (2009) 261 MR2574026
14 I Llerena, Localization of fibrations with nilpotent fibre, Math. Z. 188 (1985) 397 MR771993
15 J P May, Fibrewise localization and completion, Trans. Amer. Math. Soc. 258 (1980) 127 MR554323
16 J M Møller, Nilpotent spaces of sections, Trans. Amer. Math. Soc. 303 (1987) 733 MR902794
17 G W Whitehead, Elements of homotopy theory, Graduate Texts in Math. 61, Springer (1978) MR516508